[Arithmétique des 0-cycles pour certaines variétés définies sur les corps de nombres]
Soit
Let
Keywords: zero-cycles, Hasse principle, weak approximation, Brauer-Manin obstruction, rationally connected varieties, homogeneous spaces
Mot clés : zéro-cycles, principe de Hasse, approximation faible, obstruction de Brauer-Manin, variétés rationnellement connexes, espaces homogènes
@article{ASENS_2013_4_46_1_35_0, author = {Liang, Yongqi}, title = {Arithmetic of 0-cycles on varieties defined over number fields}, journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure}, pages = {35--56}, publisher = {Soci\'et\'e math\'ematique de France}, volume = {Ser. 4, 46}, number = {1}, year = {2013}, doi = {10.24033/asens.2184}, language = {en}, url = {https://www.numdam.org/articles/10.24033/asens.2184/} }
TY - JOUR AU - Liang, Yongqi TI - Arithmetic of 0-cycles on varieties defined over number fields JO - Annales scientifiques de l'École Normale Supérieure PY - 2013 SP - 35 EP - 56 VL - 46 IS - 1 PB - Société mathématique de France UR - https://www.numdam.org/articles/10.24033/asens.2184/ DO - 10.24033/asens.2184 LA - en ID - ASENS_2013_4_46_1_35_0 ER -
%0 Journal Article %A Liang, Yongqi %T Arithmetic of 0-cycles on varieties defined over number fields %J Annales scientifiques de l'École Normale Supérieure %D 2013 %P 35-56 %V 46 %N 1 %I Société mathématique de France %U https://www.numdam.org/articles/10.24033/asens.2184/ %R 10.24033/asens.2184 %G en %F ASENS_2013_4_46_1_35_0
Liang, Yongqi. Arithmetic of 0-cycles on varieties defined over number fields. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 46 (2013) no. 1, pp. 35-56. doi : 10.24033/asens.2184. https://www.numdam.org/articles/10.24033/asens.2184/
[1] The Brauer-Manin obstructions for homogeneous spaces with connected or abelian stabilizer, J. reine angew. Math. 473 (1996), 181-194. | EuDML | MR | Zbl
,[2] The elementary obstruction and homogeneous spaces, J. Duke Math. 141 (2008), 321-364. | MR | Zbl
, & ,[3] Manin obstruction to strong approximation for homogeneous spaces, Comm. Math. Helv. 88 (2013), 1-54. | MR | Zbl
& ,[4] L'arithmétique du groupe de Chow des zéro-cycles, J. Théorie des nombres de Bordeaux 7 (1995), 51-73. | EuDML | Numdam | MR | Zbl
,[5] Conjectures de type local-global sur l'image de l'application cycle en cohomologie étale, in Algebraic K-Theory (W. Raskind & C. Weibel, éds.), Proc. Symp. Pure Math. 67, Amer. Math. Soc., 1999, 1-12. | MR | Zbl
,
[6] Un théorème de finitude pour le groupe de Chow des zéro-cycles d’un groupe algébrique linéaire sur un corps
[7] Zéro-cycles de degré 1 sur les solides de Poonen, Bull. Soc. math. France 138 (2010), 249-257. | EuDML | Numdam | MR | Zbl
,[8] L'équivalence rationnelle sur les cycles de dimension zéro des variétés algébriques réelles, C.R.A.S. Paris 292 (1981), 723-725. | MR | Zbl
& ,
[9]
[10] La descente sur une variété rationnelle définie sur un corps de nombres, C.R.A.S. Paris 284 (1977), 1215-1218. | MR
& ,[11] On the Chow groups of certain rational surfaces: a sequel to a paper of S. Bloch, Duke Math. J. 48 (1981), 421-447. | MR
& ,[12] Intersections of two quadrics and Châtelet surfaces II, J. reine angew. Math. 374 (1987), 72-168. | MR
, & ,[13] Rational points and zero-cycles on fibred varieties: Schinzel's hypothesis and Salberger's device, J. reine angew. Math. 495 (1998), 1-28. | MR
, & ,[14] Hasse principle and weak approximation for pencils of Severi-Brauer and similar varieties, J. reine angew. Math. 453 (1994), 49-112. | MR
& ,[15] Higher-dimensional algebraic geometry, Universitext, Springer, 2001. | MR
,[16] An effective version of Hilbert's irreducibility theorem, in Séminaire de théorie des nombres de Paris 1988-1989 (C. Goldstein, éd.), Progress in Math. 91, Birkhäuser, 1990, 241-248. | MR
,[17] On the Brauer-Manin obstruction for zero-cycles on curves, Acta Arithmetica 135.2 (2008), 99-110. | MR
& ,[18] Zéro-cycles de degré un sur les espaces homogènes, Int. Math. Res. Not. 2004 (2004), 2898-2914. | MR
,[19] Obstruction de Brauer-Manin pour les zéro-cycles sur des fibrations en variétés de Severi-Brauer, J. reine angew. Math. 557 (2003), 81-101. | MR
,[20] Le groupe de Brauer: I, II, III, in Dix exposés sur la cohomologie des schémas, North-Holland, 1968, 46-188. | MR
,[21] The Brauer-Manin obstruction for zero-cycles on Severi-Brauer fibrations over curves, J. London Math. Soc. 68 (2003), 317-337. | MR
,[22] Méthode des fibrations et obstruction de Manin, J. Duke Math. 75 (1994), 221-260. | MR
,[23] Flèches de spécialisations en cohomologie étale et applications arithmétiques, Bull. Soc. Math. France 125 (1997), 143-166. | MR
,[24] Weak approximation and non-Abelian fundamental groups, Ann. Scient. Éc. Norm. Sup. 33 (2000), 467-484. | MR
,[25] Transcendental obstructions to weak approximation on general K3 surfaces, Advances in Math. 228 (2011), 1377-1404. | MR
, & ,[26] Global class field theory of arithmetic schemes, Contemporary Math. 55 (1986), 255-331. | MR
& ,[27] Rational curves on algebraic varieties, Ergebnisse Math. Grenzg., Springer, 1996.
,[28] Rationally connected varieties over finite fields, Duke Math. J. 120 (2003), 251-267. | MR
& ,[29] Astuce de Salberger et zéro-cycles sur certaines fibrations, Int. Math. Res. Not 2012 (2012), doi:10.1093/imrn/rns003. | MR
,[30] Principe local-global pour les zéro-cycles sur certaines fibrations au-dessus d'une courbe: I, Math. Annalen 353 (2012), 1377-1398. | MR
,[31] Principe local-global pour les zéro-cycles sur certaines fibrations au-dessus de l'espace projectif, to appear in Bull. Soc. Math. France.
,[32] Existence of zero cycles of degree one vs existence of rational points, http://mathoverflow.net/questions/33774/, 2010.
,[33] Le groupe de Brauer-Grothendieck en géométrie diophantienne, in Actes du Congrès Intern. Math. (Nice 1970), 1, Gauthiers-Villars, 1971, 401-411. | MR
,[34] Obstructions au principe de Hasse et à l'approximation faible, Séminaire Bourbaki vol. 2003/04, exp. no 931, Astérisque 299 (2005), 165-193. | MR
,[35] Insufficiency of the Brauer-Manin obstruction applied to étale covers, Ann. of Math. 171(3) (2010), 2157-2169. | MR
,[36] Some observations on motivic cohomology of arithmetic schemes, Invent. math. 98 (1989), 371-404. | MR
,[37] Corps locaux, Hermann, 1968. | MR
,[38] Beyond the Manin obstruction, Invent. Math. 135 (1999), 399-424. | MR
,[39] Torsors and rational points, Cambridge Univ. Press, 2001. | MR
,[40] Transcendental Brauer-Manin obstruction on a pencil of elliptic curves, in Arithmetic of higher-dimensional varieties (Palo Alto, CA, 2002) (B. Poonen & Y. Tschinkel, éds.), Progress in Math. 226, Birkhäuser, 2004, 259-267. | MR
,[41] Intersections de deux quadriques et pinceaux de courbes de genre 1, Lecture Notes in Math. 1901, Springer, 2007. | MR
,[42] On Albanese torsors and the elementary obstruction, Math. Annalen 340 (2008), 805-838. | MR
,[43] Zéro-cycles sur les fibrations au-dessus d'une courbe de genre quelconque, Duke Math. Journal 161 (2012), 2113-2166. | MR
,- Weak approximation of symmetric products and norm varieties, Bulletin of the London Mathematical Society, Volume 56 (2024) no. 5, p. 1734 | DOI:10.1112/blms.13023
- Descent and Étale-Brauer Obstructions for 0-Cycles, International Mathematics Research Notices, Volume 2024 (2024) no. 16, p. 11712 | DOI:10.1093/imrn/rnae140
- Weak approximation for 0-cycles on a product of elliptic curves, Mathematische Annalen, Volume 388 (2024) no. 2, p. 1539 | DOI:10.1007/s00208-022-02553-y
- Applications of the fibration method to the Brauer–Manin obstruction to the existence of zero-cycles on certain varieties, International Journal of Number Theory, Volume 19 (2023) no. 02, p. 409 | DOI:10.1142/s1793042123500197
- Une liste de problèmes, Mathematics Going Forward, Volume 2313 (2023), p. 7 | DOI:10.1007/978-3-031-12244-6_2
- Compatibility of weak approximation for zero-cycles on products of varieties, Science China Mathematics, Volume 66 (2023) no. 4, p. 665 | DOI:10.1007/s11425-021-1994-0
- Uniform Potential Density for Rational Points on Algebraic Groups and Elliptic K3 Surfaces, International Mathematics Research Notices, Volume 2022 (2022) no. 23, p. 18541 | DOI:10.1093/imrn/rnab237
- The Brauer–Manin Obstruction for Zero-Cycles on K3 Surfaces, International Mathematics Research Notices, Volume 2021 (2021) no. 3, p. 2250 | DOI:10.1093/imrn/rnz109
- Arithmetic of Rational Points and Zero-cycles on Products of Kummer Varieties and K3 Surfaces, International Mathematics Research Notices, Volume 2021 (2021) no. 6, p. 4255 | DOI:10.1093/imrn/rny303
- The tight approximation property, Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2021 (2021) no. 776, p. 151 | DOI:10.1515/crelle-2021-0003
- Local-global principles for zero-cycles on homogeneous spaces over arithmetic function fields, Transactions of the American Mathematical Society, Volume 372 (2019) no. 8, p. 5263 | DOI:10.1090/tran/7911
- Approximation faible pour les 0-cycles sur un produit de variétés rationnellement connexes, Mathematical Proceedings of the Cambridge Philosophical Society, Volume 164 (2018) no. 3, p. 485 | DOI:10.1017/s0305004117000330
- Local–global principle for 0-cycles on fibrations over rationally connected bases, Advances in Mathematics, Volume 297 (2016), p. 214 | DOI:10.1016/j.aim.2016.04.013
- On the fibration method for zero-cycles and rational points, Annals of Mathematics (2016), p. 229 | DOI:10.4007/annals.2016.183.1.5
- Progress concerning the local-global principle for zero-cycles on algebraic varieties, Rocky Mountain Journal of Mathematics, Volume 46 (2016) no. 4 | DOI:10.1216/rmj-2016-46-4-1293
- The local-global exact sequence for Chow groups of zero-cycles, arXiv (2012) | DOI:10.48550/arxiv.1206.1486 | arXiv:1206.1486
- Astuce de Salberger et zéro-cycles sur certaines fibrations, arXiv (2011) | DOI:10.48550/arxiv.1104.0204 | arXiv:1104.0204
- Principe local-global pour les zéro-cycles sur certaines fibrations au-dessus de l'espace projectif, arXiv (2010) | DOI:10.48550/arxiv.1011.5995 | arXiv:1011.5995
Cité par 18 documents. Sources : Crossref, NASA ADS